Article citationsMore>>

Krutikov, V.S. (1999) A new approach to solution to in-verse problems for a wave equation in domains with moving boundaries. Doklady Mathematics, 59(1), 10-13.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top